A CHARACTERIZATION AND A VARIATIONAL INEQUALITY FOR THE MULTIVARIATE NORMAL-DISTRIBUTION

Autor(en): STADJE, W 
Stichwörter: Mathematics; Statistics & Probability
Erscheinungsdatum: 1987
Herausgeber: AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Journal: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
Volumen: 43
Ausgabe: 3
Startseite: 366
Seitenende: 374
ISSN: 02636115
DOI: 10.1017/S1446788700029645

Show full item record

Page view(s)

3
Last Week
0
Last month
1
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric